MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE TINBN COATED SIZE 3 R; KNEE CEMENTED FEMORAL COMPONENT TINBN COATED

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE TINBN COATED SIZE 3 R; KNEE CEMENTED FEMORAL COMPONENT TINBN COATED
Catalog Number 02.12.0703R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At 11 months from the primary, the patient came in reporting pain due to a loose femoral component and tibial tray.The surgeon revised the femoral component, insert and tibial tray and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 05 december 2023.Lot 2204114: (b)(4) items manufactured and released on 30-jun-2022.Expiration date: 2027-06-14.No anomalies found related to the problem.To date, 9 items of the same lot have been sold with no similar reported event during the period of review.Additional involved implant.Batch review performed on 05 december 2023 on gmk-sphere 02.07.2802r tibial tray fixed cemented size 2 r tinbn coated (k202684) lot.2214171.Lot 2214171: (b)(4) items manufactured and released on 22-nov-2022.Expiration date: 2027-11-07.No anomalies found related to the problem.To date, 9 items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE TINBN COATED SIZE 3 R
Common Device Name
KNEE CEMENTED FEMORAL COMPONENT TINBN COATED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18380468
Report Number3005180920-2023-01025
Device Sequence Number7766954
Product Code JWH
UDI-Device Identifier07630040711418
UDI-Public07630040711418
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K202684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.0703R
Device Lot Number2204114
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Initial Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale